Alert archive / California / Wind Advisories in 2008

Wind Advisory 2, NWS Sacramento, CA

January 15, 2008

NWS Sacramento, CA issued this wind advisory at Jan 15, 2008, 3:25 PM PST. It took effect at Jan 15, 2008, 10:46 PM PST. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Jan 15, 2008, 3:25 PM PST (23:25 UTC)
In effect from
Jan 15, 2008, 10:46 PM PST
Expired
Jan 16, 2008, 4:00 PM PST
In force
17 hr
Issued by
NWS Sacramento, CA

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS76 KSTO 152325
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
325 PM PST TUE JAN 15 2008

...WINDY CONDITIONS FOR PORTIONS OF NORTHERN INTERIOR CALIFORNIA WEDNESDAY...

.A STRONG NORTHEASTERN PRESSURE GRADIENT WILL DEVELOP OVERNIGHT AS
HIGH PRESSURE BUILDS IN NORTHERN NEVADA...BRINGING GUSTY WINDS TO
PORTIONS OF NORTHERN INTERIOR CALIFORNIA. THE STRONGEST WINDS ARE
EXPECTED WEDNESDAY MORNING...WHEN GUSTS UP TO 45 MPH ARE POSSIBLE. TREES
WEAKENED BY THE STORM EARLIER IN THE MONTH MAY BE BROUGHT DOWN BY
THESE WINDS.

CAZ016>018-064-066-161200-
/O.NEW.KSTO.WI.Y.0002.080116T1200Z-080116T2000Z/
CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY-
CARQUINEZ STRAIT AND DELTA-CLEAR LAKE/SOUTHERN LAKE COUNTY-
NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-
325 PM PST TUE JAN 15 2008

...WIND ADVISORY IN EFFECT FROM 4 AM TO 12 PM PST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND
ADVISORY FOR THE NORTHEASTERN FOOTHILLS...THE WESTERN SIDE OF THE CENTRAL
AND SOUTHERN SACRAMENTO VALLEY...SOUTHERN LAKE COUNTY AND THE
DELTA...WHICH IS IN EFFECT FROM 4 AM TO 12 PM PST WEDNESDAY.

A SURFACE HIGH PRESSURE SYSTEM WILL BUILD OVER NORTHERN NEVADA
OVERNIGHT INTO WEDNESDAY MORNING CREATING A STRONG PRESSURE
GRADIENT OVER NORTHERN CALIFORNIA. THIS WILL BRING STRONG NORTH TO
NORTHEAST WIND GUSTS TO THE AREA...PARTICULARLY ALONG THE WESTERN
SIDE OF THE SACRAMENTO VALLEY...REACHING TO AROUND 45 MPH. THE
STRONGEST WINDS WILL COME WEDNESDAY MORNING AFTER 4 AM PST. THE
WINDS ARE EXPECTED TO GRADUALLY DECREASE THROUGH THE AFTERNOON AS
THE PRESSURE GRADIENT WEAKENS.

STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. TREES WEAKENED BY
THE STORM EARLIER IN THE MONTH MAY BE BROUGHT DOWN BY THESE WINDS.

$$
4 follow-up statements
000
WWUS76 KSTO 160053
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
453 PM PST TUE JAN 15 2008

...WINDY CONDITIONS FOR PORTIONS OF NORTHERN INTERIOR CALIFORNIA
WEDNESDAY...

.A STRONG NORTHEASTERN PRESSURE GRADIENT HAS DEVELOPED AS HIGH
PRESSURE BUILDS IN NORTHERN NEVADA. GUSTY WINDS WILL RESULT ACROSS PORTIONS
OF NORTHERN INTERIOR CALIFORNIA THROUGH TOMORROW AFTERNOON. THE
STRONGEST WINDS WILL SHIFT FROM THE NORTHERN SACRAMENTO VALLEY
THIS AFTERNOON AND TONIGHT...TO THE WESTERN VALLEYS AND DELTA AREA
OVERNIGHT AND WEDNESDAY MORNING. GUSTS TO 45 MPH ARE POSSIBLE IN
THE ADVISORY AREA. TREES WEAKENED BY THE STORM EARLIER IN THE
MONTH MAY BE BROUGHT DOWN BY THESE WINDS.

CAZ015-160800-
/O.NEW.KSTO.WI.Y.0003.080116T0053Z-080116T0800Z/
NORTHERN SACRAMENTO VALLEY-
453 PM PST TUE JAN 15 2008

...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT PST TONIGHT...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT PST TONIGHT. 

NORTH WINDS OF 25 TO 35 MPH...WITH GUSTS TO 45 MPH WILL CONTINUE
FOR THE REMAINDER OF THE AFTERNOON INTO TONIGHT. WATCH FOR AREAS
OF DEBRIS ON THE ROAD AND BE PREPARED FOR SUDDEN STRONG CROSS
WINDS...ESPECIALLY IN HIGH PROFILE VEHICLES...FOR THE REMAINDER OF
THE EVENING AND TONIGHT. WINDS WILL SUBSIDE AFTER MIDNIGHT. 

STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ016>018-064-066-160800-
/O.CON.KSTO.WI.Y.0002.080116T1200Z-080116T2000Z/
CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY-
CARQUINEZ STRAIT AND DELTA-CLEAR LAKE/SOUTHERN LAKE COUNTY-
NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-
453 PM PST TUE JAN 15 2008

...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 12 PM PST
WEDNESDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 12 PM PST
WEDNESDAY. 

A SURFACE HIGH PRESSURE SYSTEM WILL BUILD OVER NORTHERN NEVADA
OVERNIGHT INTO WEDNESDAY MORNING CREATING A STRONG PRESSURE
GRADIENT OVER NORTHERN CALIFORNIA. THIS WILL BRING STRONG NORTH
TO NORTHEAST WIND GUSTS TO THE AREA...PARTICULARLY ALONG THE
WESTERN SIDE OF THE SACRAMENTO VALLEY...REACHING TO AROUND
45 MPH. THE STRONGEST WINDS WILL COME WEDNESDAY MORNING AFTER
4 AM PST. THE WINDS ARE EXPECTED TO GRADUALLY DECREASE THROUGH
THE AFTERNOON AS THE PRESSURE GRADIENT WEAKENS.

STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. TREES WEAKENED BY
THE STORM EARLIER IN THE MONTH MAY BE BROUGHT DOWN BY THESE
WINDS.

$$
000 
WWUS76 KSTO 160653
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
1053 PM PST TUE JAN 15 2008

...WINDY CONDITIONS FOR PORTIONS OF NORTHERN INTERIOR CALIFORNIA
LATE TONIGHT AND WEDNESDAY...

.DRY NORTHERLY FLOW WILL CONTINUE TO FILTER INTO NORTHERN
CALIFORNIA TONIGHT AND WEDNESDAY...AS A SURFACE RIDGE OF HIGH
PRESSURE BUILDS OVER THE GREAT BASIN. AS A RESULT...THE SURFACE
PRESSURE GRADIENT ACROSS NORTHERN CALIFORNIA WILL CONTINUE TO
STRENGTHEN OVERNIGHT TONIGHT AND WEDNESDAY...WITH GUSTY NORTH TO
NORTHEAST WINDS. THE STRONGEST WINDS WILL MOSTLY LIKELY BE ALONG
THE WESTERN PORTION OF THE SACRAMENTO VALLEY AND THE DELTA AS WELL
AS IN LAKE COUNTY. GUSTS TO 50 MPH ARE POSSIBLE IN THE ADVISORY
AREA. TREES WEAKENED BY THE STORM EARLIER IN THE MONTH MAY EITHER
SEE ADDITIONAL DAMAGE OR FALL DOWN.


CAZ016>018-064-066-161500-
/O.EXT.KSTO.WI.Y.0002.080116T0646Z-080117T0000Z/
CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY-
CARQUINEZ STRAIT AND DELTA-CLEAR LAKE/SOUTHERN LAKE COUNTY-
NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-
1053 PM PST TUE JAN 15 2008

...WIND ADVISORY NOW IN EFFECT UNTIL 4 PM PST WEDNESDAY...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 4 PM PST WEDNESDAY. 

PRESSURE GRADIENTS WILL GRADUALLY STRENGTHEN OVERNIGHT TONIGHT AND
HOLD STEADY THROUGH WEDNESDAY. NORTH TO NORTHEASTERLY WINDS 15 TO
30 MPH ARE POSSIBLE ACROSS THE REGION...WITH GUSTS UP TO 45 MPH.
LOCAL GUSTS UP TO 50 MPH MAY BE POSSIBLE...PARTICULARLY ALONG THE
WESTERN SIDE OF THE SACRAMENTO VALLEY. THE WINDS WILL GRADUALLY
DECREASE THROUGH THE LATE AFTERNOON AND EVENING.

STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. TREES WEAKENED BY
THE STORM EARLIER IN THE MONTH MAY SEE ADDITIONAL DAMAGE OR BE
BROUGHT DOWN BY THESE WINDS.

$$

CAZ015-161500-
/O.EXT.KSTO.WI.Y.0003.000000T0000Z-080117T0000Z/
NORTHERN SACRAMENTO VALLEY-
1053 PM PST TUE JAN 15 2008

...WIND ADVISORY NOW IN EFFECT UNTIL 4 PM PST WEDNESDAY...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 4 PM PST WEDNESDAY. 

NORTH WINDS OF 20 TO 30 MPH...WITH GUSTS TO 45 MPH WILL CONTINUE
THROUGH TOMORROW. WATCH FOR AREAS OF DEBRIS ON THE ROAD AND BE
PREPARED FOR SUDDEN STRONG CROSS WINDS...ESPECIALLY IN HIGH
PROFILE VEHICLES...FOR THE REMAINDER OF THE NIGHT AND WEDNESDAY.
THESE GUSTY WINDS WILL GRADUALLY SUBSIDE LATE WEDNESDAY AFTERNOON
AND EVENING.

STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. TREES WEAKENED BY
THE STORM EARLIER IN THE MONTH MAY SEE ADDITIONAL DAMAGE OR BE
BROUGHT DOWN BY THESE WINDS.

$$
000 
WWUS76 KSTO 161154
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
354 AM PST WED JAN 16 2008

CAZ016>018-064-066-170000-
/O.CON.KSTO.WI.Y.0002.000000T0000Z-080117T0000Z/
CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY-
CARQUINEZ STRAIT AND DELTA-CLEAR LAKE/SOUTHERN LAKE COUNTY-
NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-
354 AM PST WED JAN 16 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON
FOR THE CENTRAL AND SOUTHERN SACRAMENTO VALLEY...CARQUINEZ STRAIT
AND DELTA...SOUTHERN LAKE COUNTY AND NORTHEAST FOOTHILLS OF THE
SACRAMENTO VALLEY.

NORTH TO NORTHEAST WINDS OF 20 TO 30 MPH WITH GUSTS TO 45 MPH WILL
OCCUR ACROSS THE REGION TODAY. THE STRONGEST WINDS ARE EXPECTED
ALONG THE WEST SIDE OF THE SACRAMENTO VALLEY...OVER THE EXPOSED
HIGHER ELEVATIONS OF SOUTHERN LAKE COUNTY...AND ALONG THE WEST
FACING CANYONS OF THE NORTHERN SIERRA FOOTHILLS. THE WINDS MAY
DECREASE SLIGHTLY TONIGHT...BUT WILL REMAIN GUSTY INTO THURSDAY.

STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. TREES WEAKENED BY
THE STORM EARLIER IN THE MONTH MAY SEE ADDITIONAL DAMAGE OR BE
BROUGHT DOWN BY THESE WINDS.

$$

CAZ015-170000-
/O.CON.KSTO.WI.Y.0003.000000T0000Z-080117T0000Z/
NORTHERN SACRAMENTO VALLEY-
354 AM PST WED JAN 16 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON
FOR THE NORTHERN SACRAMENTO VALLEY.

NORTH WINDS OF 20 TO 30 MPH...WITH GUSTS TO 45 MPH WILL CONTINUE
TODAY. WATCH FOR AREAS OF DEBRIS ON THE ROAD AND BE PREPARED FOR
SUDDEN STRONG CROSS WINDS. THESE GUSTY WINDS WILL DECREASE
SLIGHTLY BY LATE THIS AFTERNOON... BUT BREEZY TO LOCALLY WINDY
CONDITIONS WILL CONTINUE INTO THURSDAY.

STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. TREES WEAKENED BY
THE STORM EARLIER IN THE MONTH MAY SEE ADDITIONAL DAMAGE OR BE
BROUGHT DOWN BY THESE WINDS.

$$
000 
WWUS76 KSTO 170005
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
405 PM PST WED JAN 16 2008


CAZ016>018-064-066-170115-
/O.EXP.KSTO.WI.Y.0002.000000T0000Z-080117T0000Z/
CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY-
CARQUINEZ STRAIT AND DELTA-CLEAR LAKE/SOUTHERN LAKE COUNTY-
NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-
405 PM PST WED JAN 16 2008

...WIND ADVISORY WILL EXPIRE AT 4 PM PST THIS AFTERNOON...

THE WIND ADVISORY WILL EXPIRE AT 4 PM PST THIS AFTERNOON. 

WINDS HAVE DECREASED AS THE SURFACE PRESSURE GRADIENT HAS
WEAKENED. THEREFORE...THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE.
LOCALLY GUSTY WINDS ARE POSSIBLE ALONG THE WESTERN SIDE OF THE
SACRAMENTO VALLEY THIS EVENING.

$$

CAZ015-170115-
/O.EXP.KSTO.WI.Y.0003.000000T0000Z-080117T0000Z/
NORTHERN SACRAMENTO VALLEY-
405 PM PST WED JAN 16 2008

...WIND ADVISORY WILL EXPIRE AT 4 PM PST THIS AFTERNOON...

THE WIND ADVISORY WILL EXPIRE AT 4 PM PST THIS AFTERNOON. 

WINDS HAVE DECREASED AS THE SURFACE PRESSURE GRADIENT HAS
WEAKENED. THEREFORE...THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE.
LOCALLY GUSTY WINDS ARE POSSIBLE ALONG THE WESTERN SIDE OF THE
NORTHERN SACRAMENTO VALLEY THIS EVENING.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sacramento, CA wrote its last area forecast discussion before this wind advisory went out at Jan 15, 3:15 PM PST, 10 minutes earlier.

Area forecast discussion, Jan 15, 3:15 PM PST, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SACRAMENTO CA
315 PM PST TUE JAN 15 2008

.DISCUSSION...
DRY WEATHER IS EXPECTED TO CONTINUE THROUGH THE WORK WEEK AS UPPER
RIDGING DOMINATES THE PATTERN. A COLD FRONT MOVED THROUGH THE AREA
TODAY WITH DRY NORTHERLY WINDS BEHIND IT MIXING OUT THE ATMOSPHERE
AND DISPERSING THE FOG WHICH FILLED MUCH OF THE NORTHERN CENTRAL
VALLEY TODAY. COLD ADVECTION ALONG WITH A NORTHERLY SURFACE PRESSURE
GRADIENT DEVELOPING WITH A HIGH OVER OREGON HAS BROUGHT GUSTY WINDS
TO THE NORTHERN SACRAMENTO VALLEY. WINDS HAVE BRIEFLY REACHED AROUND
WIND ADVISORY LEVELS THERE...WITH SUSTAINED WINDS AT 3 PM AT REDDING
AT 32 MPH AND GUSTS UP TO 38 MPH. THE WINDS FOR THE NORTHERN
SACRAMENTO VALLEY HAVE PROBABLY PEAKED AND WILL SHIFT SOUTHWARD
OVERNIGHT. A STRONG 300 MB JET WILL NOSE INTO NORTHERN CALIFORNIA AS
AN INSIDE SLIDER SHORTWAVE MOVES SOUTHWARD OVER THE SIERRA. THE
SURFACE PRESSURE GRADIENT WILL SHIFT TO THE NORTHEAST AS THE HIGH
MOVES OVER NORTHERN NEVADA. THIS ALONG WITH CONTINUED COLD ADVECTION
AND 700 MB WINDS AROUND 40-50 KT WILL BRING GUSTY WINDS TO PORTIONS
OF THE AREA. GUSTS UP TO 55 MPH POSSIBLE IN THE MOUNTAINS...45 MPH
IN THE VALLEY. A BARRIER JET WILL FORM ALONG THE WESTERN SIDE OF THE
SACRAMENTO VALLEY WITH STRONG WINDS THROUGH WEDNESDAY MORNING.
DOWNSLOPING WINDS WILL DEVELOP IN THE NORTHEASTERN
FOOTHILLS...BRINGING STRONG WINDS...ESPECIALLY THROUGH NORTHEASTERN
FACING CANYONS. SOUTHERN LAKE COUNTY AND THE DELTA WILL ALSO
EXPERIENCE GUSTY WINDS. THEREFORE...A WIND ADVISORY WILL BE ISSUED
FOR THOSE AREAS FROM 4 AM TO 12 PM PST WEDNESDAY. WINDS ARE EXPECTED
TO GRADUALLY DECREASE IN THE AFTERNOON. THE NORTHERLY WINDS WILL
LIMIT FOG DEVELOPMENT OVERNIGHT...WITH SOME JUST SOME PATCHY FOG
POSSIBLE IN THE NORTHERN SAN JOAQUIN VALLEY OVERNIGHT INTO WEDNESDAY
MORNING. COLD AIR WITH THIS SYSTEM WILL BRING THE COOLEST WEATHER OF
THE WEEK...WITH A GRADUAL WARMING TREND THROUGH FRIDAY. GUSTY WINDS
ARE ALSO POSSIBLE INTO THURSDAY...BUT SHOULD REMAIN BELOW ADVISORY
CRITERIA.

.EXTENDED DISCUSSION (FRIDAY NIGHT THROUGH TUESDAY)

RIDGE OF HIGH PRESSURE SHIFTS A LITTLE WEST OVER THE EASTERN PACIFIC
AS A LOW DIGS SOUTH OVER THE WESTERN US OVER THE WEEKEND AND INTO
EARLY NEXT WEEK.  THE SYSTEM IS EXPECTED TO BRING SOME COLD DRY AIR
DOWN INTO THE AREA FOR COOLER TEMPERATURES (850MB TEMPERATURES
DROPPING BELOW ZERO SUNDAY THROUGH TUESDAY) AND DRY WEATHER (EXCEPT
POSSIBLY A SLIGHT CHANCE OF SHOWERS NEAR THE SIERRA CREST SUNDAY
INTO MONDAY).

&&

.AVIATION...
VFR CONDITIONS THIS AFTERNOON EXCEPT AROUND MODESTO WITH AREAS OF
MVFR CONDITIONS STILL LINGERING DUE TO LOW CLOUDS. THE NORTHERLY
WINDS HAVE INCREASED DOWN THE VALLEY THIS AFTERNOON AND WILL
CONTINUE THIS EVENING WITH ABOUT A 10 MB SURFACE PRESSURE GRADIENT
BETWEEN MFR-SAC. THE SURFACE PRESSURE GRADIENT TURNS MORE EASTERLY
TONIGHT WITH THE SAC-RNO GRADIENT INCREASING TO AROUND 12MB. THE
NORTHEASTERLY WINDS AND DRIER AIR SHOULD LIMIT THE FOG FORMATION
TONIGHT INTO TOMORROW MORNING. ALTHOUGH SACRAMENTO AREA AND NORTHERN
SAN JOAQUIN VALLEY MAY DECOUPLE AND SEE PATCHY FOG TOMORROW MORNING.

VFR CONDITIONS IN THE MOUNTAINS WITH NORTHEASTERLY WIND GUSTS UP TO
50 KTS TONIGHT INTO TOMORROW.

&&

.STO WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 4 AM TO 12 PM PST WEDNESDAY FOR CARQUINEZ STRAIT
AND DELTA...CENTRAL AND SOUTHERN SACRAMENTO VALLEY...LAKE
COUNTY...NORTHEAST FOOTHILLS.

&&
Hazardous weather outlook, Jan 15, 5:07 AM PST, 10 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SACRAMENTO CA
507 AM PST TUE JAN 15 2008

CAZ013>019-063-064-066>069-161500-
SHASTA LAKE AREA/NORTHERN SHASTA COUNTY-
BURNEY BASIN/EASTERN SHASTA COUNTY-NORTHERN SACRAMENTO VALLEY-
CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY-
CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY-
MOUNTAINS SOUTHWESTERN SHASTA TO NORTHERN LAKE COUNTIES-
CLEAR LAKE/SOUTHERN LAKE COUNTY-MOTHERLODE-
EAST FOOTHILLS/NORTH SACRAMENTO VALLEY-
WESTERN PLUMAS COUNTY/LASSEN PARK-WEST SLOPE NORTHERN SIERRA NEVADA-
507 AM PST TUE JAN 15 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR INTERIOR NORTHERN CALIFORNIA.

.DAY ONE...TODAY

DENSE FOG WILL CONTINUE THIS MORNING ACROSS MUCH OF THE CENTRAL
VALLEY FROM CHICO SOUTHWARD. CLEARING IS EXPECTED BY MIDDAY AS NORTH
WINDS DEVELOP THROUGH THE VALLEY.

* DENSE FOG ADVISORY.........SEE WWUS76 KSTO - NPWSTO FOR DETAILS *

.DAYS TWO THROUGH SEVEN... WEDNESDAY THROUGH MONDAY

LOCALLY BREEZY TO WINDY CONDITIONS WILL CONTINUE ACROSS THE REGION
INTO THURSDAY...OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED AT THIS
TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS TO THEIR LOCAL NATIONAL WEATHER SERVICE OFFICE.

THE LATEST WEATHER INFORMATION IS AVAILABLE ON THE INTERNET AT
(LOWER CASE): HTTP://WWW.WRH.NOAA.GOV/STO

The office that day

Everything else NWS Sacramento, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 14, 8:27 PM PSTDense Fog AdvisorySTO16 hr

Nearby

Wind Advisories in California, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.